# SDR VTZA95063

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Left
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RIC-IAD - FLT 6277 - DURING POST-LANDING ROLLOUT, THE LT ENGINE FLAMED OUT AFTER LANDING ON TAXI TO GATE.  ACFT ARRIVED AT GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE DECELERATION SCHEDULE.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
